# SDR DL76L010675

- Difficulty date: April 24, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 14,873 hours, 2,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 42515
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25 FG EMERGENCY LIGHT INOP. REPLCED SEAT HARNESS AND BATTERY CHARGER M733
